Siberian Mathematical Journal

, Volume 22, Issue 6, pp 815–820 | Cite as

Generalized symmetric derivative and Lebesgue summability of multiple trigonometric series

  • B. I. Golubov
Article
  • 23 Downloads

Keywords

Trigonometric Series Symmetric Derivative Multiple Trigonometric Series Lebesgue Summability 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    V. L. Shapiro, “Circular summability C of double trigonometric series,” Trans. Am. Math. Soc.,76, 223–233 (1954).Google Scholar
  2. 2.
    A. Zygmund, Trigonometric Series, Vols. I and II, Cambridge Univ. Press.Google Scholar
  3. 3.
    M. J. Kohn, “Lebesgue summability of double trigonometric series,” Trans. Am. Math. Soc.,225, 199–209 (1977).Google Scholar
  4. 4.
    M. J. Kohn, “On Lebesgue summability for double series,” Proc. Am. Math. Soc.,59, No. 2, 283–286 (1976).Google Scholar
  5. 5.
    M. J. Kohn, “Summability Rr for double series,” Pac. J. Math.,69, No. 2, 433–448 (1977).Google Scholar
  6. 6.
    G. M. Fikhtengol'ts, A Course in Differential and Integral Calculus [in Russian], Vol. III, Fizmatgiz, Moscow (1963).Google Scholar
  7. 7.
    E. M. Stein and G. Weiss, Introduction to Fourier Analysis on Euclidean Spaces, Princeton Univ. Press (1971).Google Scholar
  8. 8.
    M. J. Kohn, “Symmetric derivatives defined by weighted spherical means,” Rocky Mountain J. Math.,10, No. 2, 351–370 (1980).Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • B. I. Golubov

There are no affiliations available

Personalised recommendations